# SDR REXA2016121902489

- Difficulty date: December 19, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N8869B
- Make and model: Cndair CL6002B19
- Aircraft serial: 8869
- Aircraft time: 27,139 hours, 24,511 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 333-349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 27 HAS SEVERAL CORROSION SPOTS BETWEEN FRAMES 349 - 333, IN THE FWD E & E BAY.  REPAIRED THE STRINGER IAW EA CRJ253-05149.
